Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 121, NWS Atlanta, GA

May 3, 2010Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at May 3, 2010, 6:34 PM EDT for Cobb County, Fulton County, Georgia. It was in force for 108 min.

The area

The counties it named.

The facts

Issued
May 3, 2010, 6:34 PM EDT (22:34 UTC)
Expired
May 3, 2010, 8:22 PM EDT
In force
108 min
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at GA 280 near Atlanta (CHAG1).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WGUS42 KFFC 032234
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT MON MAY 3 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  CHATTAHOOCHEE RIVER NEAR ATLANTA SOUTH COBB DRIVE AFFECTING COBB 
  AND FULTON COUNTIES

.HEAVY RAINFALL SUNDAY NIGHT AND THIS MORNING HAS RESULTED IN SIGNIFICANT
RUNOFF INTO AREA CREEKS...STREAMS...AND RIVERS.  SEVERAL POINTS ALONG THE
RIVER SYSTEM WILL EXPERIENCE FLOODING DURING THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC067-121-041234-
/O.NEW.KFFC.FL.W.0121.100503T2234Z-000000T0000Z/
/CHAG1.1.ER.100503T2125Z.100503T2200Z.000000T0000Z.NO/
634 PM EDT MON MAY 3 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE CHATTAHOOCHEE RIVER NEAR ATLANTA SOUTH COBB DRIVE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 6 PM EDT MONDAY THE STAGE WAS 24.0 FEET...AND SLOWLY RISING.
* FLOOD STAGE IS 24.0 FEET.
* THE RIVER SHOULD CREST THIS EVENING NEAR 24.5 FEET...THEN BEGIN
  TO FALL EARLY TUESDAY. 

$$
1 follow-up statement
953 
WGUS82 KFFC 040022
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 PM EDT MON MAY 3 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR ATLANTA SOUTH COBB DRIVE AFFECTING COBB 
  AND FULTON COUNTIES

GAC067-121-040052-
/O.CAN.KFFC.FL.W.0121.000000T0000Z-100504T0022Z/
/CHAG1.1.ER.100503T2125Z.100503T2215Z.100503T2247Z.NO/
822 PM EDT MON MAY 3 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CHATTAHOOCHEE RIVER NEAR ATLANTA SOUTH COBB DRIVE
* UNTIL FURTHER NOTICE.
* AT 8 PM MONDAY THE STAGE WAS 23.7 FEET...AND FALLING.
* FLOOD STAGE IS 24.0 FEET.
* THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE UNTIL FURTHER NOTICE. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 3, 5:00 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 3, 5:00 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT MON MAY 3 2010

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
THE CONVECTION ASSOCIATED WITH THE COLD FRONT WORKING THROUGH THE
FORECAST AREA WILL CONTINUE TO PRODUCE STRONG TO SEVERE
THUNDERSTORMS WITH ISOLATED TORNADOES POSSIBLE THROUGH THIS
EVENING ACROSS PORTION OF EAST CENTRAL GEORGIA. AS THE FRONT HAS
PUSHED THROUGH MUCH OF THE FLASH FLOOD WATCH AREA ALREADY WILL
GO AHEAD AND DROP THE FLASH FLOOD WATCH AND COVER ANY PROBLEM
AREAS WITH FLOOD WARNINGS. THE FLOOD WATCH CONTINUES FOR PORTIONS
OF CENTRAL GEORGIA THROUGH TUESDAY EVENING. THE COLD FRONT WILL
CONTINUE TO PUSH SLOWLY SOUTH AND EAST THROUGH TOMORROW. THE
MODELS ARE IN GOOD AGREEMENT ALTHOUGH ECMWF LINGERS THE FRONT OVER
EAST CENTRAL GEORGIA TOMORROW MORNING WHILE GFS QUICKLY BRINGS IN
DRIER AIR. WILL SIDE WITH ECMWF AS GFS TENDS TO SCOUR OUT MOISTURE
A BIT PREMATURE AFTER THESE SYSTEMS. THE UPPER LEVEL SHORT WAVE
DRIVING THE SURFACE FRONT PUSHES THROUGH THE SOUTHEAST TUESDAY
NIGHT WITH NEARLY ZONAL FLOW SETTING UP ACROSS THE AREA AS SURFACE
HIGH PRESSURE BUILDS INTO THE SOUTHEAST AND MID ATLANTIC AREA BY
MIDWEEK. GUIDANCE TEMPERATURES ARE CLOSE THROUGH THE SHORT TERM
PERIODS...AND WILL NOT STRAY TOO FAR BASED UPON LOCAL BIASES.

.LONG TERM /THURSDAY THROUGH MONDAY/...
THE UPPER LEVEL FLOW REMAINS NEARLY ZONAL THROUGH THE EXTENDED
PERIODS.  A FAST MOVING SHORT WAVE MOVES ACROSS THE NORTHERN
PLAINS...WITH MODELS DIVERGING ON THE TIMING OF THE DEVELOPING LOW
NEAR THE GREAT LAKES WHICH TRACKS ACROSS NORTHERN NEW ENGLAND
SATURDAY NIGHT.  THE GFS IS A BIT FASTER PUSHING THE TRAILING COLD
FRONT ACROSS THE SOUTHEAST FRIDAY NIGHT AND THE ECMWF PUSHING IT
ACROSS LATE SATURDAY.  THERE IS ENOUGH UNCERTAINTY TO INCLUDE SLIGHT
TO LOW CHANCE POPS FRIDAY THROUGH SATURDAY. THE ECMWF/GFS CONTINUE
DIVERGENT PATTERN IN HOW THEY HANDLE A LOW ENTERING THE PACIFIC
NORTHWEST ON SUNDAY...BUT ARE IN GOOD AGREEMENT INCREASING MOISTURE
AND CONVECTION OVER THE FORECAST AREA ON MONDAY INFLUENCED BY
INCREASED RETURN FLOW MOISTURE.  ABOVE NORMAL TEMPERATURES BEGINNING
OF THE EXTENDED PERIODS WILL RETURN TO NEAR NORMAL FOR THE WEEKEND
BEHIND THE COLD FRONT.

&&

.AVIATION...UPDATE...
SEVERAL PROBLEMS TONIGHT. AXIS OF HEAVY RAIN DRIFTING EAST IS ONE.
HOW LONG MVFR CEILINGS HANG AROUND THE ATL AREA IS ANOTHER AND THEN
FOG POTENTIAL. GENERALLY THINKING MVFR CEILINGS WILL DIMINISH THIS
EVENING AS THE FRONT APPROACHES BUT THEN THIS WILL INCREASE FOG
POTENTIAL FOR MUCH OF THE AREA. SURFACE WINDS LIGHT AND VARYING
AROUND S WILL BECOME SSW MOST PLACES THEN NW OVERNIGHT. DIFFICULT
FORECAST WILL REQUIRE NEEDED AMENDMENTS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  87  57  89  61 /  20  20   5   5   5
ATLANTA         60  86  62  87  65 /  10  10   5   5   5
BLAIRSVILLE     53  82  52  83  54 /  10   5  10  10  10
CARTERSVILLE    53  87  53  89  56 /  10   5  10   5  10
COLUMBUS        66  87  61  90  65 /  30  30   5   5   5
GAINES VILLE     60  86  60  86  63 /  10  10  10  10  10
MACON           66  86  56  90  62 /  80  40   5   5   5
ROME            55  88  53  90  57 /  10   5  10  10  10
PEACHTREE CITY  58  85  52  88  57 /  20  20   5   5   5
VIDALIA         71  84  62  86  67 / 100  60  10  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...
JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION...
MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART...
SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

&&

12
Hazardous weather outlook, May 3, 3:15 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT MON MAY 3 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
315 PM EDT MON MAY 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF CENTRAL
GEORGIA WITH FLOODING POSSIBLE.

.SYNOPSIS...
A SLOW MOVING COLD FRONT ACROSS NORTHWEST GEORGIA WILL DRIFT ACROSS
NORTH GEORGIA THIS AFTERNOON AND EVENING AND INTO CENTRAL GEORGIA
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE DAMAGING WINDS WITH
POSSIBLE TORNADOES...HEAVY RAIN AND LIGHTNING. SMALL HAIL WILL ALSO
BE POSSIBLE. HEAVY RAINS COULD CAUSE FLOODING OF CREEKS AND STREAMS.
THE MOST LIKELY AREA WILL BE ACROSS CENTRAL GEORGIA INTO THE EVENING.

.DISCUSSION...
CAPES OF 1000 TO 1500 WITH LIFTED INDICES OF MINUS 2 TO MINUS
6...AND K INDEX VALUES OF 35 TO 40. WITH STRONG SOUTHWEST WINDS
ALOFT...THIS WILL GIVE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS
THAT WILL PRODUCE GUSTY WINDS...POSSIBLE TORNADOES...HEAVY RAINFALL
AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA ON
TUESDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON
FRIDAY...SATURDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF ANY SEVERE WEATHER AND HEAVY RAINFALL THROUGH THE
WEB BY GOING TO WEATHER.GOV/ATLANTA.

BDL

In the hours before

Local storm report, May 3, 3:13 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON MAY 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     3 W MILLEDGEVILLE       33.09N 83.29W
05/03/2010                   BALDWIN            GA   EMERGENCY MNGR

            POSSIBLE TORNADO WITH SEVERAL TREES DOWN. MAY HAVE
            DAMAGED A STRUCTURE. SHINGLES OFF OF HOUSES AND TREES
            BLOCKING THE ROAD ON PETTIGREW ROAD.

0220 PM     TSTM WND DMG     2 N MILLEDGEVILLE       33.11N 83.24W
05/03/2010                   BALDWIN            GA   EMERGENCY MNGR

            POSSIBLE TORNADO WITH SOME TREES DOWN ON JEFFERSON DRIVE
            NEAR LAKE SINCLAIR. SOME MAY HAVE FALLEN ON STRUCTURES.
            ONE COVERED PORCH WAS TORN OFF A TRAILER.

&&

JFIEUX
Local storm report, May 3, 3:59 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT MON MAY 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLASH FLOOD      5 E NORTH ATLANTA       33.87N 84.25W
05/03/2010                   DEKALB             GA   EMERGENCY MNGR

            FLOOD WATERS FROM THE UPPER SOUTH FORK PEACHTREE CREEK
            ENTER THE CRAWL SPACES OF APARTMENTS AT LANSBURY VILLAGE
            DRIVE. AROUND 45 PEOPLE WERE EVACUATED UNTIL THE
            BUILDINGS ARE INSPECTED FOR STRUCTURE PROBLEMS.

&&

KFRANTZ
Special weather statement, May 3, 4:53 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT MON MAY 3 2010

GAZ104>106-032115-
453 PM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CRISP...SUMTER
AND DOOLY COUNTIES UNTIL 515 PM EDT...

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CRISP...SUMTER AND
DOOLY COUNTIES UNTIL 515 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR DRAYTON AND LESLIE...MOVING EAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP...
SUMTER AND DOOLY COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE GEORGIA VETERANS MEMORIAL STATE PARK...
LAMAR...COBB...METHVINS...FLINT RIVER WMA...DRAYTON...TREMONT...
CORDELE...RICHWOOD...PINEHURST...LILLY AND VIENNA.

THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE ONE INCH TO ONE AND
A QUARTER INCHES PER HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY...WITH MINOR STREET FLOODING POSSIBLE IN SLOW DRAINING
AREAS.
Special weather statement, May 3, 5:07 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT MON MAY 3 2010

GAZ075-076-032145-
507 PM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JEFFERSON AND
GLASCOCK COUNTIES UNTIL 545 PM EDT...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EDGEHILL...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JEFFERSON
AND GLASCOCK COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE AGRICOLA...MITCHELL...EDGEHILL...GRANGE...
STAPLETONS CROSSROADS...GIBSON...AVERA...STAPLETON AND WRENS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 3, 5:25 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT MON MAY 3 2010

GAZ104>106-032315-
525 PM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CRISP...SUMTER AND
DOOLY COUNTIES UNTIL 715 PM EDT...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ACROSS THE INDICATED
COUNTIES. DOPPLER RADAR INDICATES THAT RAINFALL NEAR 1.5 INCHES HAS
FALLEN ACROSS MUCH OF SUMTER COUNTY DURING THE PAST HOUR. SIMILAR
RAINFALL CAN BE EXPECTED ACROSS DOOLY AND CRISP COUNTY AS THE
ACTIVITY CONTINUES TO MOVE EAST. MODERATE RAINFALL WILL CONTINUE
ACROSS THESE COUNTIES FOR ANOTHER 2 HOURS AT LEAST. COUNTY EMERGENCY
MANAGEMENT PERSONNEL REPORTS THAT SEVERAL ROADS IN SUMTER COUNTY
HAVE AT LEAST TWO INCHES OF WATER ON THEM AND DRAINAGE DITCHES ARE
UNABLE TO HANDLE THE CURRENT RAINWATER RUNOFF.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
CRISP...SUMTER AND DOOLY COUNTIES. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE FLOOD OR FLASH FLOOD WARNINGS.

19
Special weather statement, May 3, 5:40 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT MON MAY 3 2010

GAZ105>109-032245-
540 PM EDT MON MAY 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
CRISP...WILCOX...PULASKI...DODGE AND DOOLY COUNTIES UNTIL 645 PM
EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VIENNA...TO CORDELE...TO ARABI...MOVING
EAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP...
WILCOX...PULASKI...DODGE AND DOOLY COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WENONA...CORDELE...
RICHWOOD...VIENNA...EAST CRISP...TREMONT...ARABI...TIPPETTVILLE...
PLEASANT VIEW...MOCK SPRINGS...SEVILLE...HATLEY...POPE CITY...
PINEVIEW AND FINLEYSON.

THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE ONE INCH TO ONE AND
A QUARTER INCHES PER HOUR OF RAINFALL. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY...WITH MINOR STREET FLOODING POSSIBLE IN
SLOW DRAINING AREAS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 5:21 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup39 min
May 3, 5:27 AM EDTRiver Flood WarningFFCDade20 hr
May 3, 6:06 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
May 3, 6:24 AM EDTFlash Flood WarningFFCCarroll, Cobb, Douglas6 hr
May 3, 7:03 AM EDTRiver Flood WarningFFCCobb, Douglas10 hr
May 3, 8:58 AM EDTRiver Flood WarningFFCForsyth10 hr
May 3, 8:58 AM EDTRiver Flood WarningFFCForsyth, Fulton27 hr
May 3, 9:43 AM EDTRiver Flood WarningFFCGwinnett19 hr
May 3, 10:24 AM EDTRiver Flood WarningFFCGwinnett, Walton9 hr
May 3, 10:24 AM EDTRiver Flood WarningFFCNewton, Rockdale47 hr
May 3, 10:43 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard40 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCDeKalb, Fulton6 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCFulton9 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCDeKalb, Fulton6 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCDeKalb, Fulton6 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCCobb5 hr
May 3, 12:05 PM EDTRiver Flood WarningFFCGwinnett8 hr
May 3, 2:31 PM EDTTornado WarningFFCHancock, Warren44 min
May 3, 3:06 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington54 min
May 3, 3:10 PM EDTRiver Flood WarningFFCCobb, Fulton6 hr
May 3, 3:10 PM EDTRiver Flood WarningFFCCobb, Fulton7 hr
May 3, 3:10 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee58 hr
May 3, 3:27 PM EDTTornado WarningFFCGlascock, Hancock, Warren48 min
May 3, 3:47 PM EDTTornado WarningFFCGlascock, Washington43 min
May 3, 4:17 PM EDTTornado WarningFFCGlascock, Jefferson, Warren40 min
May 3, 5:01 PM EDTTornado WarningFFCCrisp, Dooly, Sumter44 min
May 3, 5:52 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox53 min
May 3, 7:07 PM EDTRiver Flood WarningFFCDeKalb, Rockdale24 hr
May 3, 7:35 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs50 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.